Alert archive / New York / Freeze Warnings in 2020
Freeze Warning 2, NWS Albany, NY
NWS Albany, NY issued this freeze warning at May 11, 2020, 4:10 AM EDT for 8 counties in New York; Bennington County, Windham County, Vermont. It took effect at May 12, 2020, 12:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2020, 4:10 AM EDT (08:10 UTC)
- In effect from
- May 12, 2020, 12:00 AM EDT
- Expired
- May 12, 2020, 9:00 AM EDT
- In force
- 9 hr
- Issued by
- NWS Albany, NY
Counties Albany County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 20 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.2 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1419 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 442 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
824 WWUS71 KALY 110810 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 410 AM EDT Mon May 11 2020 NYZ038>040-047-048-051-058-063-VTZ013-014-112200- /O.UPG.KALY.FZ.A.0001.200512T0400Z-200512T1300Z/ /O.NEW.KALY.FZ.W.0002.200512T0400Z-200512T1300Z/ Southern Herkimer-Southern Fulton-Montgomery-Schoharie- Western Schenectady-Western Albany-Western Greene-Western Ulster- Bennington-Western Windham- Including the cities of Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Hunter, Tannersville, Windham, Prattsville, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 410 AM EDT Mon May 11 2020 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures of 28 to 32 degrees expected. * WHERE...In Vermont, Bennington and Western Windham Counties. In New York, Southern Herkimer, Southern Fulton, Montgomery, Schoharie, Western Schenectady, Western Albany, Western Greene and Western Ulster Counties. * WHEN...From midnight tonight to 9 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions will kill or damage sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ CTZ001-013-MAZ001-025-NYZ041-043-049-050-052>054-059>061-064>066- 083-084-VTZ015-112200- /O.CON.KALY.FZ.A.0001.200512T0400Z-200512T1300Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Saratoga-Northern Washington- Eastern Schenectady-Southern Saratoga-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Eastern Greene- Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess- Eastern Dutchess-Southeast Warren-Southern Washington- Eastern Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Saratoga Lake, Saratoga Springs, Huletts Landing, Whitehall, Granville, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton, Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls 410 AM EDT Mon May 11 2020 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... * WHAT...Sub-freezing temperatures are possible. * WHERE...The Hudson Valley including the Capital Region, the Connecticut River Valley of southeastern Vermont, the Berkshires of western Massachusetts and Litchfield County in northwest Connecticut. * WHEN...From late tonight through Tuesday morning. * IMPACTS...Frost and freeze conditions could kill or damage sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
4 follow-up statements
257 WWUS71 KALY 111839 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 239 PM EDT Mon May 11 2020 CTZ001-013-MAZ001-025-NYZ041-043-049-050-052>054-059>061-064>066- 083-084-VTZ015-111945- /O.CAN.KALY.FZ.A.0001.200512T0400Z-200512T1300Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Saratoga-Northern Washington- Eastern Schenectady-Southern Saratoga-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Eastern Greene- Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess- Eastern Dutchess-Southeast Warren-Southern Washington- Eastern Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Saratoga Lake, Saratoga Springs, Huletts Landing, Whitehall, Granville, Schenectady, Rotterdam, Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, Waterford, Albany, Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Catskill, Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon, Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Glens Falls, West Glens Falls, Hudson Falls, Fort Edward, Cambridge, Greenwich, Middle Falls, North Easton, Brattleboro, Guilford Center, West Brattleboro, and Bellows Falls 239 PM EDT Mon May 11 2020 ...FREEZE WATCH IS CANCELLED... Temperatures are expected to remain above freezing tonight. There will also be enough wind to prevent areas of frost. Therefore, the Freeze Watch has been cancelled. $$ NYZ038>040-047-048-051-058-063-VTZ013-014-121100- /O.CON.KALY.FZ.W.0002.200512T0400Z-200512T1300Z/ Southern Herkimer-Southern Fulton-Montgomery-Schoharie- Western Schenectady-Western Albany-Western Greene-Western Ulster- Bennington-Western Windham- Including the cities of Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Hunter, Tannersville, Windham, Prattsville, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 239 PM EDT Mon May 11 2020 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures of 28 to 32 degrees expected. * WHERE...Bennington and western Windham County in Vermont and the Mohawk Valley and eastern Catskills in New York. * WHEN...From midnight tonight to 9 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions will kill or damage sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
067 WWUS71 KALY 120228 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 1028 PM EDT Mon May 11 2020 NYZ038>040-047-048-051-058-063-VTZ013-014-121100- /O.CON.KALY.FZ.W.0002.200512T0400Z-200512T1300Z/ Southern Herkimer-Southern Fulton-Montgomery-Schoharie- Western Schenectady-Western Albany-Western Greene-Western Ulster- Bennington-Western Windham- Including the cities of Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Hunter, Tannersville, Windham, Prattsville, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 1028 PM EDT Mon May 11 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Bennington and western Windham County in Vermont and the Mohawk Valley and eastern Catskills in New York. * WHEN...From midnight tonight until 9 AM EDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
787 WWUS71 KALY 120901 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 501 AM EDT Tue May 12 2020 NYZ038>040-047-048-051-058-063-VTZ013-014-121300- /O.CON.KALY.FZ.W.0002.000000T0000Z-200512T1300Z/ Southern Herkimer-Southern Fulton-Montgomery-Schoharie- Western Schenectady-Western Albany-Western Greene-Western Ulster- Bennington-Western Windham- Including the cities of Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Hunter, Tannersville, Windham, Prattsville, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 501 AM EDT Tue May 12 2020 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 30. * WHERE...In Vermont, Western Windham and Bennington Counties. In New York, Western Ulster, Western Schenectady, Western Greene, Montgomery, Schoharie, Western Albany, Southern Herkimer and Southern Fulton Counties. * WHEN...Until 9 AM EDT this morning. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
880 WWUS71 KALY 121303 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 903 AM EDT Tue May 12 2020 NYZ038>040-047-048-051-058-063-VTZ013-014-121415- /O.EXP.KALY.FZ.W.0002.000000T0000Z-200512T1300Z/ Southern Herkimer-Southern Fulton-Montgomery-Schoharie- Western Schenectady-Western Albany-Western Greene-Western Ulster- Bennington-Western Windham- Including the cities of Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, Gloversville, Johnstown, Amsterdam, Cobleskill, Breakabeen, Gilboa, Livingstonville, Middleburgh, North Blenheim, Jefferson, Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, Knox, Preston Hollow, Hunter, Tannersville, Windham, Prattsville, Ellenville, Woodstock, West Hurley, West Shokan, Kerhonkson, Napanoch, Sundown, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 903 AM EDT Tue May 12 2020 ...FREEZE WARNING HAS EXPIRED... Temperatures are rising well above freezing allowing the Freeze Warning to expire. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this freeze warning went out at May 11, 2:06 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 11, 2:06 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
206 AM EDT Mon May 11 2020
.SYNOPSIS...
A low pressure system approaching from the lower Great Lakes
will bring showers through Monday, with even a chance for some
thunderstorms Monday afternoon. Mainly dry, cool and breezy
conditions are then expected Tuesday through Wednesday.
Temperatures will continue to be below normal, but will not be
as cold as recent days.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
As of 206 AM EDT...Stationary boundary continues to be located
across the region with weak warm advection occurring thanks to a
southwesterly low level jet. A band of light rain showers
continues to impact the western and central Adirondacks. Based
on recent web cam imagery, most of this has been rain showers,
although can't rule out some wet snowflakes at the highest peaks
of the central Adirondacks. Based on the latest 3km HRRR, these
showers will gradually shift north of the region, allowing for
little additional precip over the region for the rest of the
night. Next chance for showers won't be until after daybreak
Monday, as showers over PA/NJ head towards the Catskills.
Based on IR satellite imagery, skies range from mostly cloudy
over northern areas to mostly clear across southern parts of the
region. Some patches of mid/high level clouds look to move
through the area and sky cover may generally start to trend
towards mostly cloudy by daybreak. With a southerly breeze,
temps have been elevated overnight and are not nearly as cold as
recent night, with temps in the mid 30s to mid 40s. Overnight
lows won't fall much from current readings.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH TUESDAY NIGHT/...
Cool and cloudy with scattered showers to start the day Monday,
as a surface cyclone and associated upper level trough continue
to advance eastward across the region. The system's pseudo-warm
front looks to move through areas from around Hudson Valley
south and east by late morning to early afternoon.
Model guidance showing a mid-level dry slot, with cooling temps
aloft during the afternoon as the core of the upper trough
moves overhead. This will result in steepening 850-500 mb lapse
rates (>7 degC/KM) and some instability developing despite
mostly cloudy skies, although the magnitude looks rather limited
with max values around 500-700 J/Kg from around the Hudson
Valley south and east. The 0-6 km shear starts out around 25-35
kt early afternoon, but is forecast to weaken rapidly to less
than 20 kt by late afternoon. Looking at forecast sounding
profiles, the CAPE will be the tall/skinny variety which
typically results in small hail. There is a bit of an inverted-V
signature, so gusty winds will be possible within any decent
updrafts. The Storm Prediction has areas from around Albany
eastward in a Marginal Risk outlook for severe storms. This
seems reasonable, with maybe one or two rogue storm approaching
severe levels. In general, the majority of the storms should
produce small hail/gusty winds.
Some showers will linger into the evening, as the upper trough
moves into New England, especially from around the Hudson Valley
eastward. Instability is expected to diminish rapidly by 6-8
PM. The showers will generally end by Midnight as the system
quickly moves off the coast. Cold advection in its wake will
lead to the potential for freezing temperatures across most of
the region. 850 mb temp anomalies of -2 to -3 STDEV are forecast
from the 12Z GEFS. Highest confidence for below freezing temps
will be across the higher terrain areas. However, even in the
Hudson Valley it will be close. So we have issued a Freeze Watch
for Monday night into early Tuesday morning for all areas where
the growing season has started (excluding southern
Adirondacks).
Mainly dry, cool and breezy conditions are expected for
Tuesday, with a northwest cyclonic flow regime. A compact upper
level disturbance is forecast to move across the area during the
afternoon, however low level moisture looks to be rather
limited. Surface dewpoints will likely be in the 10s to lower
20s. Isolated to widely scattered showers (mixed with snow in
highest elevations) will be possible for areas north of Albany,
and mainly across the Adirondacks. Any precipitation will be
light. Highs only expected to be in the 40s to mid 50s, which
will be around 15 degrees below normal. Northwest winds could
gust 25-35 mph at times making it feel even cooler. Winds will
decrease Tuesday night as the pressure gradient slackens,
setting the stage for overnight temperatures to likely be below
freezing across the area. Additional frost or freeze headlines
will be needed.
&&
.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Overall consensus heading into the mid-week period will be a
region of temperature moderation and high pressure transversing
the area. Expectations are for the May sunshine along with
positive H850 temperatures to result in getting high
temperatures close to seasonable values.
However, per the NCEP Model Suite and international guidance
all suggest an active period of weather for the second half of
the week. Several short waves will transverse the region from
west to east across the conus and southern Canada. This will set
up a warm frontal zone to set up and bring about clouds and the
threat for wet weather Thursday into Friday. While details are
always difficult to forecast at this time step, would appear the
threat for some thunderstorms as Showalter values are progged
to drop at or below 0C. So we will introduce a slight chance for
thunder with this updated long term forecast. Even under
increasing cloud coverage, temperatures should continue to
moderate, especially with overnight lows back into the 50s.
The Canadian portion of these waves is expected to track along
or just north of the St Lawrence later Friday with improving
weather for eastern NY and western NE heading into the first
half of next weekend. The GFS remains the most pessimistic with
a slower departure of the frontal zone as opposed to the
GGEM/ECMWF so we will trend this forecast toward a more
optimistic view. Near seasonable temperatures are expected as
well, even with a the potential of a backdoor cold front (H850
temperatures still above freezing).
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
A low pressure system approaching from the west overnight and move
eastward across the region Monday then head northeastward toward
the Canadian Maritimes at night. A period of showers will occur
across the area. In addition, there will be chances for thunderstorms
as an upper level cold pool moves across the region resulting in
steep lapses rates. Gusty winds and small hail will be possible
with any thunderstorm. MVFR conditions are expected to develop by
mid to late Monday morning as the chances for storms increases.
The MVFR conditions are expected to persist into the evening with
an improvement to VFR then expected as the system begins to move
off to our east.
Light and variable to calm winds overnight with a south-southwest
flow developing after sunrise Monday. Winds will shift to the
southwest-west in the afternoon as the system moves through. A
shift to the west-northwest is expected by late in day into
the evening as a cold front moves across the region with a brief
period of gusty conditions.
Outlook...
Monday Night: Moderate Operational Impact. Breezy. Chance of SHRA...FROST.
Tuesday: Low Operational Impact. Breezy. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Moderate Operational Impact. Chance of SHRA.
Thursday Night: High Operational Impact. Likely SHRA...TSRA.
Friday: Moderate Operational Impact. Likely SHRA...TSRA.
&&
.FIRE WEATHER...
A low pressure system approaching from the lower Great Lakes
will bring showers late tonight through Monday, with even a
chance for some thunderstorms Monday afternoon. Mainly dry, cool
and breezy conditions are then expected Tuesday through
Wednesday. Temperatures will continue to be below normal, but
will not be as cold as recent days.
Relative humidity values will increase to between 80 and 100
percent tonight. Minimum relative humidity will only be around
55 to 75 percent on Monday as it will be cool and damp. RH
values increase to around 75 to 90 percent Monday night.
Winds tonight will be initially be westerly around 5 to 15 mph,
becoming southerly around 5 mph or less after midnight. Winds
on Monday will be southwest around 5 to 10 mph, becoming
northwest Monday night and increasing to 10 to 15 mph with some
higher gusts.
&&
.HYDROLOGY...
Showers and some thunderstorms are expected today with around
one tenth to one quarter inch of rainfall. Locally higher totals
can't be ruled out in any location that sees thunderstorms as
well. However, this rainfall is expected to have minimal impacts
on area rivers.
Another stretch of dry weather is anticipated for the middle of
the week before the chance for more showers returns by Thursday
into Friday. With little anticipated precipitation, river and
streams will generally hold steady through much of the upcoming
work week.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Freeze Watch from late tonight through Tuesday morning for
CTZ001-013.
NY...Freeze Watch from late tonight through Tuesday morning for
NYZ038>041-043-047>054-058>061-063>066-083-084.
MA...Freeze Watch from late tonight through Tuesday morning for
MAZ001-025.
VT...Freeze Watch from late tonight through Tuesday morning for
VTZ013>015.
&&
SYNOPSIS...JPV
NEAR TERM...Frugis
SHORT TERM...JPV
LONG TERM...BGM
AVIATION...IAA
FIRE WEATHER...JPV
HYDROLOGY...FrugisHazardous weather outlook, May 10, 4:03 PM EDT, 12 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 403 PM EDT Sun May 10 2020 NYZ038>041-043-047>051-058-063-083-084-111100- Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Western Greene- Western Ulster-Southeast Warren-Southern Washington- 403 PM EDT Sun May 10 2020 ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for the upper Hudson Valley, western and northern portions of the Capital District, Mohawk Valley, Schoharie Valley, and eastern Catskills of eastern New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. There is a chance of non severe thunderstorms Monday afternoon. Some of the storms may produce gusty winds and small hail. Additional frost and or freeze conditions are expected Tuesday night and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ001-013-MAZ001-025-NYZ052>054-059>061-064>066-VTZ013>015-111100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Eastern Albany-Western Rensselaer- Eastern Rensselaer-Eastern Greene-Western Columbia-Eastern Columbia- Eastern Ulster-Western Dutchess-Eastern Dutchess-Bennington- Western Windham-Eastern Windham- 403 PM EDT Sun May 10 2020 ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, southern Vermont, and the mid Hudson Valley, Taconics, southern and eastern portions of the Capital District of eastern New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Freeze Watch. There is a chance of thunderstorms Monday afternoons, which may produce gusty winds and small hail. There is a Marginal Risk one or two storms could become severe. Additional frost and or freeze conditions are expected Tuesday night and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ032-033-042-082-111100- Northern Herkimer-Hamilton-Northern Warren-Northern Fulton- 403 PM EDT Sun May 10 2020 This Hazardous Weather Outlook is for the western and southern Adirondacks eastern New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability of widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:23 PM EDT | Special Weather Statement | ALY | Otsego | 52 min |
| May 11, 1:32 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 43 min |
| May 11, 2:27 PM EDT | Special Weather Statement | ALY | Oneida | 33 min |
| May 11, 2:46 PM EDT | Special Weather Statement | ALY | Schoharie | 44 min |
| May 11, 2:49 PM EDT | Special Weather Statement | ALY | Fulton | 26 min |
| May 11, 3:05 PM EDT | Special Weather Statement | ALY | Schoharie | 25 min |
| May 11, 3:07 PM EDT | Severe Thunderstorm Warning | ALY | Schoharie | 22 min |
| May 11, 3:32 PM EDT | Special Weather Statement | ALY | Schenectady | 43 min |
| May 11, 4:26 PM EDT | Special Weather Statement | ALY | Albany | 34 min |
| May 11, 4:32 PM EDT | Special Weather Statement | ALY | Greene | 28 min |
| May 11, 4:42 PM EDT | Special Weather Statement | ALY | Ulster | 33 min |
| May 11, 4:55 PM EDT | Special Weather Statement | ALY | Ulster | 35 min |
| May 11, 5:00 PM EDT | Special Weather Statement | ALY | Warren | 30 min |
| May 11, 5:19 PM EDT | Special Weather Statement | ALY | Columbia | 26 min |
Nearby
Freeze Warnings in New York, 2020Freeze Warnings in Vermont, 2020Every freeze warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.